Alert archive / Maine / Red Flag Warnings in 2015
Red Flag Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this red flag warning at May 4, 2015, 2:43 AM EDT. It took effect at May 4, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2015, 2:43 AM EDT (06:43 UTC)
- In effect from
- May 4, 2015, 12:00 PM EDT
- Expired
- May 4, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
985 WWUS81 KCAR 040643 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 243 AM EDT MON MAY 4 2015 ...RED FLAG WARNING THIS AFTERNOON... .LOW RELATIVE HUMIDITY...GUSTY SOUTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED THIS AFTERNOON. MEZ001>006-010-011-015>017-031-032-041445- /O.UPG.KCAR.FW.A.0001.150504T1600Z-150505T0000Z/ /O.NEW.KCAR.FW.W.0001.150504T1600Z-150505T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 243 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR HIGH FIRE DANGER FOR NORTHERN MAINE... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES AND GUSTY WIND...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...22 TO 27 PERCENT. * TEMPERATURES...75 TO 80. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CB
4 follow-up statements
182 WWUS81 KCAR 040956 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 556 AM EDT MON MAY 4 2015 ...RED FLAG WARNING THIS AFTERNOON... .LOW RELATIVE HUMIDITY...GUSTY SOUTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED THIS AFTERNOON. MEZ001>006-010-011-015>017-031-032-042000- /O.CON.KCAR.FW.W.0001.150504T1600Z-150505T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 556 AM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR HIGH FIRE DANGER FOR NORTHERN AND EASTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...22 TO 27 PERCENT. * TEMPERATURES...75 TO 80. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CB
828 WWUS81 KCAR 041656 AAA RFWCAR URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1256 PM EDT MON MAY 4 2015 ...RED FLAG WARNING THROUGH LATE THIS AFTERNOON... .LOW RELATIVE HUMIDITY...GUSTY SOUTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED INTO EARLY EVENING. MEZ001>006-010-011-015>017-031-032-050000- /O.CON.KCAR.FW.W.0001.000000T0000Z-150505T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 1256 PM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN AND EASTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT... FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...24 TO 30 PERCENT. * TEMPERATURES...75 TO 80. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HEWITT
033 WWUS81 KCAR 042013 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 413 PM EDT MON MAY 4 2015 ...RED FLAG WARNING THROUGH LATE THIS AFTERNOON... ...FIRE WEATHER WATCH TUESDAY AFTERNOON INTO THE EVENING... .LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS EXPECTED FOR TUESDAY. MEZ001>006-010-011-015>017-031-032-050415- /O.NEW.KCAR.FW.A.0002.150505T1600Z-150506T0000Z/ /O.CON.KCAR.FW.W.0001.000000T0000Z-150505T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 413 PM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN AND EASTERN MAINE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN AND EASTERN MAINE... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FIRE WEATHER WATCH FOR VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...GUSTY SOUTHWEST WINDS WILL SUBSIDE THIS EVENING. WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON TUESDAY WITH GUSTS TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT INTO EARLY EVENING. RELATIVE HUMIDITIES WILL INCREASE TONIGHT BUT DROP OFF ON TUESDAY AND ARE EXPECTED TO GO BELOW 30 PERCENT BY THE AFTERNOON. * TEMPERATURES...WILL DROP BACK INTO THE 60S THIS EVENING. DAYTIME TEMPERATURES ON TUESDAY ARE EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HEWITT
188 WWUS81 KCAR 050011 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 811 PM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH TUESDAY AFTERNOON INTO THE EVENING... .LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS EXPECTED FOR TUESDAY. MEZ001>006-010-011-015>017-031-032-050815- /O.EXP.KCAR.FW.W.0001.000000T0000Z-150505T0000Z/ /O.CON.KCAR.FW.A.0002.150505T1600Z-150506T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 811 PM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN AND EASTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...WEST TO NORTHWEST WINDS 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE MID 60S TO LOWER 70S. * LIGHTNING...NOT EXPECTED. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FARRAR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at May 4, 12:03 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 4, 12:03 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1203 AM EDT MON MAY 4 2015
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST THROUGH MONDAY. A COLD FRONT WILL
CROSS THE REGION MONDAY NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
REGION TUESDAY. ANOTHER COLD FRONT WILL APPROACH THE AREA TUESDAY
NIGHT.
&&
.NEAR TERM /THROUGH MONDAY/...
1203 AM UPDATE...THE MAIN ADJUSTMENT WAS TO THE HOURLY TEMPS AND
OVERNIGHT LOWS. SOME VALLEY LOCATIONS IN NW MAINE ARE 10 DEGREES
LOWER THAN THE FORECAST LOWS. THE COOLEST READINGS ARE IN FAR NW
MAINE AND ALONG THE DOWNEAST COAST. TEMPERATURE ADJUSTMENTS WILL
BE THE FOCUS OF THIS UPDATE WITH ONLY MINOR TWEAKS TO THE OTHER
FORECAST ELEMENTS BASED ON THE LATEST OBSERVATIONS AND SATELLITE
TRENDS.
PREV DISCUSSION...THE HIGH PRESSURE SYSTEM WILL MOVE EAST WITH AN
UPPER RIDGE CROSSING THE AREA TONIGHT. TEMPERATURES WILL NOT DROP
OFF TOO MUCH WITH LOWS RANGING FROM THE UPPER 30S ALONG THE COAST
TO NEARLY 50F IN THE ALLAGASH. SOME FOG WILL BE POSSIBLE FOR
COASTAL WASHINGTON AND HANCOCK COUNTIES LATE THIS EVENING INTO
EARLY MONDAY. WARM AIR ADVECTION WILL CONTINUE WITH A WARM SW WIND
AND A THERMAL RIDGE OVER THE AREA ON MONDAY. THIS WILL LIKELY BE
THE WARMEST DAY OF THE YEAR TO DATE WITH HIGHS IN THE MID TO UPPER
70S. READINGS AS HIGH AS THE LOW 80S CANNOT BE RULED OUT. THE
EXCEPTION WILL BE ALONG THE IMMEDIATE COAST AND OUTER ISLANDS
WHERE AN ONSHORE FLOW WILL KEEP TEMPERATURES 10 TO 20 DEGREES
COOLER THAN INLAND READINGS. THE SEA BREEZE WILL ROLL INTO BANGOR
BY LATE AFTERNOON AND COOL THINGS OFF. VERY WELL MIXED LOW LEVELS
MONDAY AFTERNOON WILL GENERATE WINDS GUSTING OVER 30
MPH...ESPECIALLY IN NORTHERN ZONES. THESE WINDS...LOW HUMIDITY AND
DRY FINE FUELS HAVE CREATED THE NEED FOR A RED FLAG WATCH. HAVE
EXCLUDED THE COASTAL ZONES DUE TO MARINE INFLUENCES. MODEL
GUIDANCE IS HAVING A DIFFICULT TIME WITH DEW POINTS TODAY AND
EXPECT SIMILAR PROBLEMS FOR MONDAY. HAVE GONE WELL BELOW GUIDANCE
ON DEW POINTS FOR THE AFTERNOON DUE TO DEEP MIXING. A COLD FRONT
CONTINUES TO BE PROGGED TO CROSS THE AREA TUESDAY NIGHT AND WILL
KEEP POPS OUT OF THE MONDAY FORECAST EXCEPT THE FAR NW CORNER OF
THE FORECAST AREA.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
MAIN CONCERN WILL BE CONVECTIVE POTENTIAL MONDAY NIGHT AND FIRE
WEATHER THREAT AGAIN FOR TUESDAY AND POSSIBLY WEDNESDAY.
THE COLD FRONT IS FORECAST TO SLIDE ACROSS THE REGION MONDAY NIGHT
W/A ROUND OF SHOWERS AND PERHAPS A TSTM. THE BEST UPPER LEVEL
SUPPORT APPEARS TO BE ACROSS THE WESTERN AND FAR NORTHWESTERN
AREAS. MOISTURE APPEARS TO BE LIMITED W/A WSW FLOW ALOFT. DECIDED
ON 60% POPS FOR THE WEST AND NORTHWEST W/CHANCE ELSEWHERE AND
MAINLY ACROSS THE NORTHERN 1/2 OF THE CWA. MODEL SOUNDINGS
ESPECIALLY THE GFS POINT TO SOME INSTABILITY W/THE BEST
INSTABILITY ALONG THE MAINE-QUEBEC BORDER. WE ARE TALKING SB
CAPES OF AROUND 300 JOULES AND 850-700MBS LAPSE RATES OF 6.0+
C/KM. PWS ARE EXPECTED TO BE AROUND 1.00" W/0-6KM SHEAR AROUND 35
KT. THE NAM IS NOT AS STRONG W/THE INSTABILITY AND NOT AS MOIST AS
THE GFS. THERE IS SOME UPPER DIFFLUENCE NOTED ALONG W/A JET MAX
FORECAST TO MOVE ACROSS THE QUEBEC REGION ON MONDAY NIGHT. LATEST
SATELLITE WV IMAGERY SHOWED THIS FEATURE BACK ACROSS THE NORTHERN
GREAT LAKES W/SOME LIGHTNING STRIKES. EXTRAPOLATING THIS FORWARD
WOULD PUT SOME INSTABILITY NEAR THE WESTERN MAINE-QUEBEC BORDER.
THEREFORE, ADDED A SLIGHT CHANCE FOR THUNDERSTORMS IN THIS AREA.
QPF WILL BE AT BEST 0/15-0.25" AND ONCE AGAIN MAINLY NORTH AND
WEST.
THE FRONT IS EXPECTED TO CLEAR THE COAST BY MIDDAY TUESDAY W/SOME
COOLER AND DRIER AIR. NW WINDS TAKE OVER AND PICK TO 15-20 MPH
W/GUSTS UP TO 35 MPH. WINDS WILL DROP OFF TUESDAY NIGHT AND THEN
WINDS ARE FORECAST TO PICK UP BACK ON WEDNESDAY AS SECOND FRONT
SWINGS ACROSS THE REGION. WNW WINDS WILL INCREASE TO 10 TO 20 MPH
W/GUST POTENTIAL TO 30+ MPH. DAYTIME TEMPERATURES ON TUESDAY ARE
FORECAST TO BE IN THE 60S ACROSS THE NORTH TO UPPER 60 AND AROUND
70S CENTRAL AND DOWNEAST. TEMPERATURES ON WEDNESDAY ARE FORECAST
TO A TAD COOLER. GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD
TO FIRE WEATHER CONCERNS BOTH DAYS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRES WILL BUILD ACROSS THE REGION THURSDAY INTO FRIDAY W/A
REBOUND IN TEMPERATURES AND A RETURN TO MORE SPRNG-LIKE
TEMPERATURES. THE LONG RANGE GUIDANCE INCLUDING THE GFS/ECMWF AND
THE CANADIAN GLOBAL BRING A WARM FRONT INTO THE REGION FRIDAY INTO
SATURDAY W/THE THREAT FOR SHOWERS AND PERHAPS THUNDERSTORMS. USING
A CONSENSUS APCH, DECIDED TO STAY W/CHANCE POPS AND LEAN W/JUST
SHOWERS ATTM. STILL PLENTY OF TIME TO ASSESS THE POTENTIAL FOR ANY
CONVECTION AS WE CLOSE IN ON THE EVENT. TEMPERATURES WILL BE BACK
TOWARD NORMAL READINGS FOR EARLY MAY.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR AT ALL NORTHERN TERMINALS. FOG AND POSSIBLE
STRATUS FORECAST FOR BHB AND BGR AFTER 07Z. WINDS WILL INCREASE
FROM THE SOUTHWEST DURING THE AFTERNOON, GUSTING TO 20-30KTS LATE
IN TAF VALID TIME.
SHORT TERM: POSSIBLY MVFR CONDITIONS(CIGS) MONDAY NIGHT INTO EARLY
TUESDAY MORNING MAINLY FOR THE NORTHERN TERMINALS. OTHERWISE, VFR
THROUGH THE SHORT TERM.
&&
.MARINE...
NEAR TERM: QUIET CONDITIONS WITH SOME FOG LATE TONIGHT INTO MONDAY
MORNING.
SHORT TERM: ANY POTENTIAL FOR SCA WILL BE TUESDAY AND POSSIBLY
WEDNESDAY AND MAINLY FOR THE OUTER WATERS. ATTM, DECIDED TO CAP
GUSTS IN THE LOWER 20S FOR NOW. MIXING LOOKS TO BE BETTER OVER
THE LAND W/FRICTIONAL EFFECTS. WAVE HEIGHTS WILL STAY BELOW 4 FT
THROUGH THE PERIOD.
.FIRE WEATHER...
TEMPERATURES IN THE UPPER 70S WILL COINCIDE WITH RELATIVE
HUMIDITIES IN THE 20 TO 30 PERCENT RANGE ON MONDAY AFTERNOON. A
DEEP MIXED LAYER WILL ALSO PRODUCE WIND GUSTS ABOVE 30 MPH MONDAY
AFTERNOON. IN COORDINATION WITH MAINE FOREST SERVICE...HAVE ISSUED
A FIRE WEATHER WATCH FOR THE ENTIRE FORECAST AREA EXCEPT COASTAL
HANCOCK AND COASTAL WASHINGTON COUNTIES. FIRE CONCERNS WILL
CONTINUE FOR THE WEEK WITH LITTLE OR NO RAINFALL...LOW HUMIDITY
AND GUSTY AFTERNOON WINDS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR MEZ001>006-010-011-015>017-031-032.
MARINE...NONE.
&&
NEAR TERM...CB/FARRAR/MCW
SHORT TERM...HEWITT
LONG TERM...HEWITT/VJN
AVIATION...CB/FARRAR/MCW/HEWITT
MARINE...CB/FARRAR/MCW/HEWITT
FIRE WEATHER...MCWHazardous weather outlook, May 3, 3:33 PM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 333 PM EDT SUN MAY 3 2015 MEZ001>006-010-011-015>017-031-032-041945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 333 PM EDT SUN MAY 3 2015 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-041945- COASTAL HANCOCK-COASTAL WASHINGTON- 333 PM EDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-041945- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 333 PM EDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:13 PM EDT | Fire Weather Watch | CAR | 11 hr |
Nearby
Red Flag Warnings in Maine, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.